# SDR QXEA200301209

- Difficulty date: September 30, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 4,386 hours, 3,321 cycles
- Engine: Ge CF34*
- Engine time: 2,725 hours, 2,080 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Vibration
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2528 AIRCRAFT RETURNED TO FIELD DUE TO, LEFT ENGINE FAN VIBRATION 1.6 AFTER TAKEOFF, INCREASED TO 2.2 DURING CLIMB AT 25K, REDUCED TO AS LOW AS 1.6 WHEN POWER WAS AT IDLE. DEFINITE AIRFRAME VIBRATION FELT AND INCREASE CABIN NOISE. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND LUBED NR 1 ENGINE FAN BLADES AND REINSTALLED BLADES AND SPINNER IAW CRJ TASK 72-21-02-400-801.
